# SDR ASAA2018050824689

- Difficulty date: May 8, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750129
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED BETWEEN BS 787 - 847, RBL 13.84.  ACFT GROUNDED.  ON FURTHER EVALUATION THE FLOOR SUPPORT WAS FOUND TO BE CORRODED 100% THROUGH THE MATERIAL AND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED THE FLOOR SUPPORT FROM BS 727I+5 TO 890 IAW SRM 51-40-02, SRM 51-40-05,  DWG 146A7500, REV A, AND SRM 51-40-03-05-0, TABLE 2.
